Alert archive / Wyoming / High Wind Warnings in 2009
High Wind Warning 78, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 4, 2009, 3:02 AM MST for 4 counties in Wyoming. It took effect at Dec 4, 2009, 6:43 AM MST. It was in force for 13 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 4, 2009, 3:02 AM MST (10:02 UTC)
- In effect from
- Dec 4, 2009, 6:43 AM MST
- Expired
- Dec 4, 2009, 7:45 PM MST
- In force
- 13 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 8:00 AM MST | NON-TSTM WND GST 63 | Bordeaux, WY | REGULAR GUST OF 60 MPH OR BETTER SINCE 7 AM. |
| Dec 4, 8:01 AM MST | NON-TSTM WND GST 57 | Arlington, WY | GUST TO 60 MPH AT 756 AM, 751 AM, 746 AM. REGULAR GUSTS TO 50 MPH OR BETTER SINCE AROUND 530 AM. |
| Dec 4, 10:51 AM MST | NON-TSTM WND GST 55 | Arlington, WY | GUSTS TO OVER 60 MPH FROM 0936 TO 1006 WITH PEAK OF 64 MPH AT 1001 AND 1006. |
| Dec 4, 11:00 AM MST | NON-TSTM WND GST 53 | Bordeaux, WY | WINDS HAVE BEEN GUSTING BETWWEEN 50 AN 63 MPH SINCE 0600.STRONGEST GUST HAVE BEEN 63 MPH AT 0710, 0715, 0755, 0800, 0845, 0850. |
| Dec 4, 3:10 PM MST | NON-TSTM WND GST 58 | Bordeaux, WY | SUSTAINED WIND SPEED 43 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 041002 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 302 AM MST FRI DEC 4 2009 ...WINDY CONDITIONS TODAY AND TONIGHT ACROSS SOUTHEAST WYOMING... .SURFACE WIND SPEEDS WILL INCREASE TODAY AS A STORM SYSTEM MOVES INTO THE NORTHWEST UNITED STATES AND APPROACHES THE FRONT RANGE OF THE ROCKY MOUNTAINS. THIS STORM SYSTEM WILL BRING A COLD FRONT ACROSS THE AREA SATURDAY...BUT WILL ALSO CREATE INCREASED WIND SPEEDS IN THE FAVORED HIGH WIND AREAS OF SOUTHEAST WYOMING TODAY AND TONIGHT. WYZ106-110-042215- /O.NEW.KCYS.HW.W.0078.091204T1800Z-091205T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 302 AM MST FRI DEC 4 2009 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. * SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH WILL DEVELOP TODAY ALONG INTERSTATE 80 NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE TRAVELING THROUGH THE HIGH WIND WARNED AREAS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN AND BE PREPARED FOR THE HIGH WINDS. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA... DIAL 5 1 1. && $$ CARPENTER
3 follow-up statements
000 WWUS75 KCYS 041343 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 643 AM MST FRI DEC 4 2009 ...WINDY CONDITIONS TODAY AND TONIGHT ACROSS SOUTHEAST WYOMING... .SURFACE WIND SPEEDS HAVE INCREASED EARLY THIS MORNING AS AS A STORM SYSTEM MOVES INTO THE NORTHWEST UNITED STATES AND APPROACHES THE FRONT RANGE OF THE ROCKY MOUNTAINS. THIS STORM SYSTEM WILL BRING A COLD FRONT ACROSS THE AREA SATURDAY...BUT WILL ALSO CREATE INCREASED WIND SPEEDS IN THE FAVORED HIGH WIND AREAS OF SOUTHEAST WYOMING TODAY AND TONIGHT. WYZ106-110-042300- /O.EXT.KCYS.HW.W.0078.091204T1343Z-091205T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 643 AM MST FRI DEC 4 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. * SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH HAVE ALREADY DEVELOPED THIS MORNING AND WILL CONTINUE TODAY AND INTO THE EVENING ALONG INTERSTATE 80 NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE TRAVELING THROUGH THE HIGH WIND WARNED AREAS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN AND BE PREPARED FOR THE HIGH WINDS. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA... DIAL 5 1 1. && $$
000 WWUS75 KCYS 042214 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 314 PM MST FRI DEC 4 2009 ...WINDY CONDITIONS WILL CONTINUE THROUGH THE EVENING ACROSS PORTIONS OF SOUTHEAST WYOMING... .SURFACE WIND SPEEDS WILL CONTINUE TO BE STRONG THROUGH THIS EVENING AS A STORM SYSTEM APPROACHES THE FRONT RANGE OF THE ROCKY MOUNTAINS. WYZ106-110-050600- /O.CON.KCYS.HW.W.0078.000000T0000Z-091205T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 314 PM MST FRI DEC 4 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL CONTINUE INTO THE EVENING ALONG INTERSTATE 80 NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE TRAVELING THROUGH THE HIGH WIND WARNED AREAS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN AND BE PREPARED FOR THE HIGH WINDS. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA... DIAL 5 1 1. && $$ RJM
000 WWUS75 KCYS 050245 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 745 PM MST FRI DEC 4 2009 ...WINDS HAVE DECREASED SOME EARLY THIS EVENING OVER AND NEAR THE LARAMIE AND SNOWY RANGES... .WESTERLY WINDS HAVE DECREASED SINCE THE LATE AFTERNOON OVER AND NEAR THE MOUNTAINS. THE WINDS WILL CONTINUE TO SLOWLY DIMINISH FOR THE REST OF TONIGHT. WYZ106-110-050345- /O.CAN.KCYS.HW.W.0078.000000T0000Z-091205T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 745 PM MST FRI DEC 4 2009 ...HIGH WIND WARNING IS CAN CELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CAN CELLED THE HIGH WIND WARNING. WESTERLY WINDS HAVE DECREASED SINCE THE LATE AFTERNOON OVER AND NEAR THE MOUNTAINS. AT 730 PM...WINDS WERE SUSTAINED BETWEEN 30 AND 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH AT ARLINGTON AND BETWEEN CHUGWATER AND WHEATLAND. THE WINDS WILL CONTINUE TO SLOWLY DIMINISH FOR THE REST OF TONIGHT. THE PEAK WIND GUST WAS 64 MPH AT ARLINGTON AROUND 10 AM. THROUGH EARLY SATURDAY MORNING...TRAVELERS SHOULD STILL BE PREPARED TO ENCOUNTER WIND GUSTS TO 45 MPH ON PORTIONS OF INTERSTATE 80 AND PORTIONS OF INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. $$ WEILAND
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 3, 7:57 PM MST, 7 hours 5 minutes earlier.
Area forecast discussion, Dec 3, 7:57 PM MST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 757 PM MST THU DEC 3 2009 .DISCUSSION...MAIN CONCERN FOR TONIGHT WILL BE THE VERY COLD TEMPERATURES AND CHILLY WIND CHILL VALUES. SOME LOCATIONS WERE BELOW ZERO AS OF 02Z WITH THE COLDEST BEING KLAR AT -5. IN MOST PLACES THE LOWS TONIGHT WILL DROP BELOW ZERO AND AS COLD AS NEAR -20 AT KLAR AND PERHAPS SHIRLEY BASIN. THE LOWS IN PORTIONS OF THE WYOMING CWA SHOULD OCCUR EARLY TONIGHT PRIOR TO THE INCREASE OF THE WINDS. SURFACE LOW PRESSURE TROUGH WILL FORM OVER EASTERN WYOMING BY 12Z AND THE LOW LEVEL HEIGHT DIFFERENCE ACROSS THE CWA WILL ALSO INCREASE DURING THAT TIME. SOME OF THE WESTERN VALLEYS AND BASINS WILL LIKELY SEE A STRENGTHENING OF THE SHALLOW IONVERSION...MINIMIZING ANY MIXING AND KEEPING TEMPERATURES CHILLY THE REST OF TONIGHT. HAVE ALSO WENT AHEAD AND BUMPED UP WINDS FOR LATE TONIGHT AND FRIDAY OVER THE CWA. AT THIS TIME IT APPEARS THAT THE LOW LEVEL HIEIGHT DIFFERENCE BETWEEN KCAG AND KCPR WILL REMAIN JUST BELOW FAVORABLE VALUES FOR HIGH WINDS. && .PREVIOUS DISCUSSION.../ISSUED AT 157 PM MST THU DEC 3 2009/... SHORT TERM...TONIGHT THROUGH SATURDAY...TONIGHT WILL ONCE AGAIN BE A VERY COLD NIGHT ACROSS THE CWA. EXPECT THE GUSTY NORTHWEST WINDS FROM THIS AFTERNOON TO EASE THROUGH THE EVENING AS THE WEAK SHORTWAVE MOVING OVERHEAD SHIFTS TO THE SOUTH TONIGHT. MUCH OF THE CLOUD COVER TOO WILL MOVE ON TO THE SOUTH WITH PARTLY CLOUDY TO MOSTLY CLEAR SKIES EXPECTED OVERNIGHT ESPECIALLY IN THE WEST. WITH DECREASING WINDS AND CLEARING SKIES...WILL SEE TEMPS PLUMMET QUICKLY WITH MANY LOCALES BOTTOMING OUT IN THE MINUS SINGLE DIGITS TO MINUS TEENS. THE LOW WILL OCCUR EARLIER IN THE NIGHT FOR AREAS WEST OF THE LARAMIE RANGE WITH MODERATING TEMPERATURES THROUGH THE EARLY MORNING HOURS AS WEST WINDS WILL BEGIN TO INCREASE THEN. SFC HIGH PRESSURE MOVING INTO WESTERN WYOMING AND COLORADO OVERNIGHT WILL TIGHTEN THE LOW LEVEL PRESSURE GRADIENT CAUSING THE INCREASE IN WINDS. BOTH GFS AND NAM SHOW WINDS AT 700MB INCREASING TO 35 TO 45 KT WITH ANOTHER WEAK SHORTWAVE MOVING ACROSS THE CWA THROUGH THE EARLY MORNING HOURS. SO THE COMBINATION OF INCREASING PRESSURE GRADIENT AND 700MB WINDS WILL MAKE WESTERLY SFC WINDS QUITE STRONG THROUGH THE MORNING AND PERSIST THROUGH THE AFTERNOON TOMORROW. AT THIS POINT...DATA SUGGESTS WINDS WILL REMAIN BELOW HILITE CRITERIA ALTHOUGH WILL BE CLOSE IN THE CLIMATOLOGICALLY WINDY LOCATIONS SUCH AS ARLINGTON AND BORDEAUX. WITH THE WESTERLY DOWNSLOPE WINDS...MAX TEMPS FOR TOMORROW WILL MODERATE A FAIR AMOUNT WITH HIGHS IN THE UPPER 20S TO LOW 30S ACROSS MUCH OF THE AREA. STRONG DRYING WILL ACCOMPANY BROADSCALE SUBSIDENCE TOMORROW AFTERNOON AS A SHORTWAVE RIDGE BUILDS OVER WYOMING. WINDS WILL LIKELY CONTINUE TO BE STRONG THROUGH SATURDAY MORNING ALTHOUGH MAY EASE SLIGHTLY FRIDAY NIGHT AS SFC HIGH PRESSURE CONTINUES TO SLIDE SOUTH OF THE AREA. ANOTHER UPPER LOW WILL DIG INTO THE PACIFIC NORTHWEST ON SATURDAY WITH SURFACE CYCLOGENESIS OCCURRING OVER SOUTHEAST COLORADO SATURDAY AFTERNOON. AS THIS OCCURS...ANOTHER ARCTIC FRONT WILL MOVE THROUGH ON SATURDAY BRINGING A REINFORCING SHOT OF COLD AIR TO THE REGION WITH A WIND SHIFT TO THE NORTH. WILL AGAIN SEE SLIGHTLY WARMER MAX TEMPS ON SATURDAY AHEAD OF THE FRONT BEFORE STEADILY DECREASING THROUGH THE REMAINDER OF THE DAY. CHANCES FOR SNOW WILL ALSO INCREASE MAINLY OVER AND WEST OF THE LARAMIE RANGE AS UPSLOPE FLOW DEEPS BEHIND THE FRONT. && LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... MODELS ARE SIMILAR IN THE LONG TERM WITH THE GFS A BIT SLOWER WITH THE UPPER TROUGH MOVING ACROSS THE NORTHERN ROCKIES LATE THIS WEEKEND INTO EARLY NEXT WEEK. AN UPPER TROUGH WILL DEEPEN OVER THE WESTERN U.S. SAT NIGHT WITH THE UPPER LOW OVER ID. A COLD FRONT WILL CONTINUE TO MOVE SOUTH OF THE CWA SAT NIGHT WHICH WILL RESULT IN INCREASING CLOUDS AND NE TO E SURFACE WINDS. SNOW WILL DEVELOP ACROSS THE WY PORTION OF THE CWA. ON SUN...THE CHANCE OF SNOW WILL SPREAD ACROSS THE REST OF THE FORECAST AREA BUT ACCUMULATIONS DO NOT LOOK TO BE SIGNIFICANT OUTSIDE THE MOUNTAINS AND WESTERN PORTIONS OF THE CWA. SNOW HIGHLIGHTS MAY BE REQUIRED FOR THE MOUNTAINS AND CARBON AND POSSIBLY CONVERSE COUNTIES FOR SUN AND SUN NIGHT. THE UPPER LOW WILL REMAIN OVER THE PAC NW AT THIS TIME. VERY COLD TEMPS WILL BE NOTED ACROSS THE AREA SUN. A SHORT WAVE WILL MOVE ACROSS THE FORECAST AREA SUN NIGHT WHICH WILL CONTINUE THE CHANCE OF SNOW ACROSS THE NORTHERN TWO THIRDS OF THE CWA AND IN THE MOUNTAINS. TEMPS TRY TO MODERATE A BIT ON MON...BUT SKIES WILL BE MOSTLY CLOUDY AS THE UPPER TROUGH AXIS MOVES SLOWLY TOWARDS THE AREA. WILL KEEP A CHANCE OF SNOW ACROSS THE WEST HALF OF THE CWA MON AND SPREAD IT EAST MON NIGHT. THE UPPER TROUGH WILL MOVE ACROSS THE FORECAST AREA TUES WHICH WILL ALSO DRAG THE COLD FRONT BACK THROUGH THE AREA AND PUSH IT WELL SOUTH AND EAST OF THE AREA. VERY COLD TEMPS WILL OCCUR ONCE AGAIN ON TUES ALONG WITH A CHANCE OF SNOW. SKIES WILL FINALLY DECREASE TUES NIGHT AND WINDS SHOULD BEGIN TO SHIFT TO THE WEST. DRY CONDITIONS WILL PREVAIL TUES NIGHT...WITH A SLIGHT CHANCE OF SNOW WEST OF THE LARAMIE RANGE WED AND THUR. TEMPS WILL MODERATE WED AS A WEAK THERMAL RIDGE MOVES OVER THE AREA. FINALLY...MILD CONDITIONS WILL SET UP FOR THUR AS A SURFACE LEE TROUGH INDUCES DOWNSLOPE WINDS ACROSS THE CWA...HOWEVER WINDY CONDITIONS WILL RESULT. HIGH TEMPERATURES WILL BE FROM 20 TO 25 DEGREES BELOW NORMAL FOR SUN THROUGH TUES...10 TO 15 DEGREES BELOW NORMAL FOR WED AND AROUND NORMAL FOR THUR. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH EARLY SATURDAY. GUSTY NORTHWEST WINDS WILL EASE OVERNIGHT AND THEN WEST WINDS WILL INCREASE AGAIN FRIDAY MORNING AS HIGH PRESSURE BUILDS ACROSS WESTERN WYOMING. THE STRONGEST WINDS WILL OCCUR IN THE LARAMIE RANGE FOOTHILLS AND AREAS TO THE WEST WITH GUSTS 30 TO 40 KTS POSSIBLE IN THIS AREA. && .FIRE WEATHER...NO FIRE WEATHER ISSUES THROUGH SATURDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...RJM LONG TERM...KMD UPDATE...WEILAND
Hazardous weather outlook, Dec 3, 7:39 PM MST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 739 PM MST THU DEC 3 2009 NEZ002-003-019>021-054-055-095-096-WYZ101>108-110-117>119-041200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 739 PM MST THU DEC 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT TEMPERATURES WILL BE VERY COLD TONIGHT WITH LOWS FROM 20 BELOW ZERO IN THE SHIRLEY BASIN TO 5 ABOVE ZERO IN PARTS OF THE PANHANDLE. WIND CHILL READINGS WILL BE AS LOW AS 30 BELOW ZERO IN SOME AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT SURGE OF VERY COLD AIR IS EXPECTED TO ARRIVE LATE SATURDAY AND PERSIST INTO EARLY NEXT WEEK. SOME LIGHT SNOWS ARE POSSIBLE AS WELL MAINLY SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ109-111>116-041200- CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 739 PM MST THU DEC 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT VERY COLD TEMPERATURES ARE EXPECTED OVER THE AREA AGAIN TONIGHT WITH TEMPERATURES IN THE RANGE FROM 5 BELOW ZERO TO 20 BELOW ZERO. WIND CHILL VALUES WILL BE AS LOW AS 35 BELOW ZERO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT SURGE OF VERY COLD AIR IS EXPECTED TO ARRIVE LATE SATURDAY AND PERSIST INTO EARLY NEXT WEEK. SOME LIGHT SNOWS ARE POSSIBLE AS WELL MAINLY SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
Nearby
High Wind Warnings in Wyoming, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.